MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV
Model Number 823110
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823110) was not possible to reprogram an it was explanted and replaced.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information received: initial implantation : (b)(6) 2023.Explantation date: (b)(6) 2023.No patient symptoms.Patient is doing well after new valve implantation.Patient is an adult.
 
Additional Manufacturer Narrative
The hakim valve was returned for evaluation: dhr - lot 5822407, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defect was noted.The valve passed the tests for programming, occlusion, leak, reflux and pressure.Root cause - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the valve, at the time of investigation no programing issues were noted.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE CLYNDRICAL W PRECHA
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16409554
Report Number3013886523-2023-00047
Device Sequence Number5632518
Product Code JXG
UDI-Device Identifier10381780519133
UDI-Public(01)10381780519133(17)260831(10)5822407
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number823110
Device Catalogue Number823110
Device Lot Number5822407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/06/2023
04/19/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/31/2023
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown